# SDR AT9900903

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 SLIDE NEEDS TO BE SECURED IN COMPARTMENT.  REMOVED R-1 DOOR SLIDE AND RESECURED IAW 737 MM 25-61-30.
